# SDR UPS00432237

- Difficulty date: April 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, N
- Precautionary procedure: F, A

## Discrepancy

15 MIN AFTER TAKEOFF,   LOWER AFT CARGO FIRE LIGHT ILLUMINATED.  LOWER AFT CARGO FIRE CHECKLIST ACCOMPLISHED, BOTH BOTTLES DISCHARGED.     REMOVED AND REPLACED NR 3 AND NR 6 AFT LOWER CARGO SMOKE DETECTORS PER 2 6-16-02 SYSTEM OPS CKS GOOD. ALSO REMOVED AND REPLACED BOTH CARGO COMPARTMENT FIRE EXTINGUISHER BOTTLES IAW MM 26-23-01.
